# SDR BJNA990401

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8A06NN0360T
- Condition: Damaged
- Location: 'A' Hyd System
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LOSS OF SYSTEM 'A' HYDRAULIC SYSTEM IN FINAL APPROACH.  REMOVE AND REPLACE BRAKE FLEX LINE IAW MM 20-10-52.  INSPECTED CASE DRAIN FILTER MAGNETIC PLUGS IAW MM 29-11-41, SERVICED HYDRAULIC SYSTEM IAW 12-12-0.  RAN ENGINES, OPS AND LEAK CHECKED OK.  (M)
